×

zbMATH — the first resource for mathematics

Kuratowski’s theorem. (English) Zbl 0481.05023

MSC:
05C10 Planar graphs; geometric and topological aspects of graph theory
05-02 Research exposition (monographs, survey articles) pertaining to combinatorics
Keywords:
planar graphs
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Archdeacon, J. Graph Theory 5 pp 243– (1981)
[2] Barnette, The Many Facets of Graph Theory. Springer Lecture Notes 110 pp 27– (1969)
[3] Biggs, Graph Theory 1736 (1976)
[4] Graph Theory, An Introductory Course, Springer-Verlag, London (1979). · Zbl 0411.05032
[5] and , Graph Theory with Applications, MacMillan, New York (1976). · Zbl 1226.05083 · doi:10.1007/978-1-349-03521-2
[6] Burstein, J. Combinatorial Theory Ser. B 14 pp 228– (1978)
[7] and , Planar permutation graphs. Ann. Inst. H. Poincaré Sect. B 3 (1967) 433–438. · Zbl 0162.27605
[8] Dirac, Math. Ann. 153 pp 69– (1964)
[9] Dirac, Indag. Math. 16 pp 343– (1954) · doi:10.1016/S1385-7258(54)50043-0
[10] Fary, Acta Sci. Math. Szeged 11 pp 229– (1948)
[11] Fournier, J. Combinatorial Theory Ser. B 16 pp 181– (1974)
[12] Fournier, Publ. Journées Comb. et Informatique, Bordeaux pp 153– (1975)
[13] Fournier, Discrete Math. 31 pp 329– (1980)
[14] and , There are finitely many Kuratowski graphs for the projective plane. In Graph Theory and Related Topics. and , Eds. Academic, New York (1979) 201–206.
[15] Halin, Arch. Math. 17 pp 239– (1966)
[16] Halin, Math. Nachr. 33 pp 91– (1967)
[17] Graph Theory, Addison-Wesley, Reading, MA (1969).
[18] Harary, Canad. Math. Bull. 8 pp 17– (1965) · Zbl 0135.42003 · doi:10.4153/CMB-1965-003-3
[19] Holton, Bull. Amer. Math. Soc. 83 pp 137– (1977)
[20] Hopcroft, J. Assoc. Comput. Math. 21 pp 549– (1974) · Zbl 0307.68025 · doi:10.1145/321850.321852
[21] Jaeger, Discrete Math. 27 pp 331– (1979)
[22] Jung, Math. Ann. 187 pp 95– (1970)
[23] Kelmans, J. Graph Theory 259
[24] Kruskal, Trans. Amer. Math. Soc. 95 pp 210– (1960)
[25] Kuratowski, Fund. Math. 15 pp 271– (1930)
[26] Kuratowski, Atti Dei Convegni Lincei 17 pp 43– (1976)
[27] MacLane, Fund. Math. 28 pp 22– (1937)
[28] Mader, J. Combinatorial Theory 12 pp 105– (1972)
[29] Menger, Anzeiger der Akademie der Wissenschaften in Wien 67 pp 85– (1930)
[30] O’Neil, Proc. Amer. Math. Soc. 37 pp 617– (1973)
[31] The Four-Color Problem, Academic, New York (1967). · Zbl 0149.21101
[32] Parsons, Amer. Math. Monthly 78 pp 176– (1971)
[33] Rosenstiehl, Ann. Discrete Math. 3 pp 195– (1978)
[34] Doctoral dissertation. Universität Hamburg. 1976.
[35] Skupie, Fund. Math. 58 pp 193– (1966)
[36] Stein, Proc. Amer. Math. Soc. 2 pp 464– (1951)
[37] Thomassen, Math. Nachr. 64 pp 119– (1974)
[38] Thomassen, J. London Math. Soc. 16 pp 411– (1977)
[39] Thomassen, European J. Combinatorics 1 pp 371– (1980) · Zbl 0457.05044 · doi:10.1016/S0195-6698(80)80039-4
[40] Thomassen, J. Combinatorial Theory Ser. B 29 pp 244– (1980)
[41] Duality of infinite graphs. In preparation. · Zbl 0501.05054
[42] Thomassen, J. Combinatorial Theory Ser. B.
[43] A constructive description of some classes of graphs. Doctoral dissertation, Moscow, 1975.
[44] Tutte, Trans. Amer. Math. Soc. 88 pp 144– (1958)
[45] Tutte, Proc. London Math. Soc. 10 pp 304– (1960)
[46] Tutte, Nederl. Akad. Wetensch. Proc. Ser. A 23 pp 441– (1961) · doi:10.1016/S1385-7258(61)50045-5
[47] Tutte, Proc. London Math. Soc. 13 pp 743– (1963)
[48] Tutte, J. Res. Nat. Bur. Standards Sect. B 69 pp 1– (1965) · Zbl 0151.33801 · doi:10.6028/jres.069B.001
[49] Tutte, Discrete Math. 12 pp 173– (1975)
[50] Tutte, Aequationes Math. 15 pp 1– (1977)
[51] Tverberg, Bull. London Math. Soc. 12 pp 34– (1980)
[52] Über die Einbettung von Graphen in zweidimensionale orientierbare Mannigfaltigkeiten. In Beträge zur Graphentheorie. Teubner, Leipzig (1968) 163–167.
[53] Wagner, Jahresber. Deutsch. Math.-Verein. 46 pp 26– (1936)
[54] Wagner, Deutsch. Math. 2 pp 280– (1937)
[55] Wagner, J. Combinatorial Theory 3 pp 326– (1967)
[56] Graphentheorie. Hochschultaschenbücher-Verlag, Mannheim (1970).
[57] Weinberg, Graph Theory and Applications. Springer Lecture Notes 303 pp 313– (1972) · doi:10.1007/BFb0067384
[58] Matroid Theory. Academic, New York (1976).
[59] Williamson, Ann. Discrete Math. 6 pp 349– (1980)
[60] Whitney, Trans. Amer. Math. Soc. 34 pp 339– (1932)
[61] Whitney, Fund. Math. 21 pp 245– (1933)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.